Announcement

Collapse
No announcement yet.

TREN/PROP/MAST - HELP

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • TREN/PROP/MAST - HELP

    5'10 205 32 years old. 4th Cycle over the last 4 years.



    This is the 1st time messing with tren or prop
    Was hesitant, but friend pushed me to it..

    Its been 15 days, and then last night it hit. Boom, high fever, crazy shit..
    Felt like a super flu coming on.. But extremely hard.. I hate it, but i feel like i have to sit out of the gym.. whick i f****ing hate.
    It is even affecting my appetite.

    Question is how long does this last? And could this continue all cycle?


    Has anyone had any experience with. My prior Gear history has only run Test Enanthate. IS there anything i can take to combat this?

    I feel like shit. Help, my friend is overseas (Seals) and unavailable..

  • #2
    What doses are you running?

    Comment


    • #3
      Once the tren clears you will likely feel better. Tren and side effects are very common.
      All posts are for entertainment and may contain fiction. Consult a doctor before using any medication.

      Comment


      • #4
        Thanks so much Guys.

        @heavyiron. Do you think i should lower the dosage or Skip a shot?
        Was thinking of doing 50/50/50. Is that smart?
        Also do you think i should i force myself to train, or force myself to rest this weekend?



        @Trevor Im running 100mgs each TREN,PROP,MAST EOD.
        I started e3d the first week, to see how my body would react to tren.
        Felt a little tired, nothing serious. But this week i am debilitated.

        Again, thanks so much guys.

        Comment


        • #5
          Keep us posted! Hope you feel better soon. If it were me, id take a few days off to relax and rest up. I think its best to always listen to your body. Mussing a few days in the gym isnt going to ruin you.

          Comment


          • #6
            Tren hammers me even at 300-350mg weekly so personally I would drop the Tren dose.
            All posts are for entertainment and may contain fiction. Consult a doctor before using any medication.

            Comment


            • #7
              Yea tren ace makes me feel like shit too. Sides are all over the place. With tren enanthanate you have plenty of time to deal with the sides. They don't go up and down, they come slow and steady
              All statements made herein are fictional and are solely for entertainment purposes

              Comment

              Working...
              X